# SDR CALA2023052601662

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 76,542 hours, 32,765 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Part number: NA
- Condition: Vibration
- Location: Belly Fairing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABNORMAL AIRFRAME VIBRATION FLAPS 1 IN CLMB FLAPS 2 3 4 IN DESEN T REPAIR REF SRM 53-45-00-005. DAILY REINSPECT OF TAPE REQ.  SEAL FLT HOURS. TO BE REPLACED AT EARLIEST OPPORTUNITY BUT NOT LATER THAN 600 FOUND AFT RIGHT EDGE SEAL LOOSE ON BELLY FAIRING PANEL 198MB. AREA IS BELOW AFT CARGO DOOR.  APPLIED SPEED TAPE FOR TEMP DIP APPROVED FOR CARRY BY TOMC PER SRM SRM 53-45-12-300-005. TOMC-APPROVAL FROM SC1ELBYC COMMENT APPLIED SPEED TAPE FOR TEMP REPAIR TO PANEL 198MB REF SRM 53-45-00-005. DAILY REINSPECT OF TAPE REQ. SEAL TO BE REPLACED AT EARLIEST OPPORTUNITY BUT NOT LATER THAN 600 FLT HOURS. VERIFIED NORMAL OPS OF FLAP AND SLAT SYSTEM REF AMM 27-54-00.
